Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Recurring formation of pus on the leg that dries up and causes peeling on skin, stomach fullness even with little food. Had fistula operation. What could be wrong?

I have something like puss on my left leg which with time dries up by itself and later the skin turns to come off ...this very same thing occurred right under my very same left foot ...I was operated of Fistula on the 19/01/2012 prior to this I always feel my stomach heavy each time that I eat a small amount of can be just any kind of food..Doctor what is actually wrong with me?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

-basing on your complaints i would come up with two possibilities.

1.the first one is,FURNCULOSIS.

2.second possibility is,FUNCTIONAL DYSPEPSIA;

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you     
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor